# SDR AALA2019080519017

- Difficulty date: July 31, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SUPPORT ANGLE ON BULKHEAD AT FR 46 AND S39L IN AFT CARGO COMPARTMENT. REPLACED SUPPORT ANGLE PER SRM 51-72-11 AND 51-42-11.
